RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 6  


Asymptotic series in the theory of nonlinear systems of ordinary differential equations. I
A. V. Kostin
875
A priori estimate of solutions of boundary value problems for second order ordinary nonlinear differential equations
S. A. Pak
890
Differential equations $yy'=Q_4(x,y)$, having an ellipse as limit cycle
M. V. Dolov
898
On the question of non-uniqueness of solutions of systems of singular integral equations of Volterra type
Yu. S. Shatalov
905
The group of symmetric transformations of a generalized Gyldén problem
A. M. Slesarev
912
The existence of bounded and periodic solutions of integro-differential equations with retarded argument
G. F. Yakovleva
919
The asymptotic behavior of solutions of certain nonlinear differential equations
I. A. Toroshelidze
926
A formula for the expansion of an arbitrary matrix-function in terms of the solution of a spectral problem
N. A. Aliev, M. L. Rasulov
941
Smoothness of thermal potentials. IV. Application of the theory of thermal potentials to the solution of a problem of biophysics on the distribution of concentrations in a living cell
L. I. Kamynin
948
A problem on a pairing of equations of parabolic and hyperbolic types when time derivatives occur in the boundary conditions
E. A. Ostrovskii
965
The second boundary value problem for the differential equation of elastic equilibrium of a slanting cylindrical shell
S. M. Belonosov, M. A. Ismailov
980
Solution of a completely hyperbolic equation with initial data given on a line of degeneracy
S. P. Khairullina
994
Solution by the method of lines of certain boundary value problems for equations of elliptic type
V. T. Ivanov
1002
Conditions of validity of Čaplygin's theorem for elliptic difference equations
A. L. Teptin
1009

Short Communications
Integrability conditions of certain second order nonlinear differential equations
S. Ya. Braude
1022
Linear boundary value problems with small lag
V. R. Nosov
1025
The structure of a solution of the equation $u'=U_0(\nu)u+\sum_{n=1}^\infty(\nu)u^{1+\alpha_n}\equiv U(u,\nu)$ in a small neighborhood of the origin
A. N. Erugin
1029

People of Soviet science
Vladimir Ivanovic Smirnov (zum 80. Geburtstag)
S. M. Lozinskii, V. A. Pliss
1031
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019